# SDR C2XA01IA294

- Difficulty date: June 28, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9805019
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT 4378, THE CREW REPORTED A STRONG SMOKE SMELL WHEN OPERATING ONLY PACK ONE ON THE GROUND.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AIR CYCLE MACHINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
